# SDR RAIA960333

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: De-Ice Lead
- Part number: B40610
- Condition: Failed
- Location: Lt Prop
- Part time: 3,118 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7023 - PROP DE-ICE WARNING ILLUMINATED.  MAINTENANCE REPLACED THE PROP DE-ICE LEAD ON NR 3 BLADE OF LEFT PROP, OPERATION CHECK GOOD.  (M)
